# SDR UPS02438310

- Difficulty date: April 16, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT SIDE TUNNEL BS 400 BULKHEAD O/B CORNER RADIUS FOUND CRACK AT S31R.  RT SIDE TUNNEL BS 400 BULKHEAD O/B CORNER RADIUS REPAIRED AS PER SRM ADDENDUM 53-10 EO B747-5310-4659-B.
